Alert archive / New York / River Flood Warnings in 2011

River Flood Warning 170, NWS Albany, NY

September 30, 2011Dutchess County, Ulster County, New York

NWS Albany, NY issued this river flood warning at Sep 30, 2011, 1:55 PM EDT for Dutchess County, Ulster County, New York. It took effect at Sep 30, 2011, 2:34 PM EDT. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Sep 30, 2011, 1:55 PM EDT (17:55 UTC)
In effect from
Sep 30, 2011, 2:34 PM EDT
Expired
Sep 30, 2011, 5:36 PM EDT
In force
3 hr
Issued by
NWS Albany, NY
Flood severity
Minor

Counties Dutchess County, NY, Ulster County, NY

The radar

The Albany radar (KENX), 85 km from the middle of the area, began a volume at 18:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

290 
WGUS41 KALY 301755
FLWALY
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE ALBANY NY 
155 PM EDT FRI SEP 30 2011

NYC027-111-010132-
/O.NEW.KALY.FL.W.0170.110930T1834Z-111001T0132Z/
/POUN6.1.ER.110930T1834Z.110930T1900Z.110930T1932Z.NR/
155 PM EDT FRI SEP 30 2011

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE HUDSON RIVER AT POUGHKEEPSIE.
* FROM EARLY THIS AFTERNOON UNTIL LATER THIS AFTERNOON.
* AT 1 PM FRIDAY THE RIVER ELEVATION WAS...4.8 FEET. 
* FLOOD ELEVATION IS 5.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS FORECAST TO REACH ITS 5 FOOT FLOOD ELEVATION
  SHORTLY AFTER 2 PM FRIDAY AND TO AROUND 5.2 FEET AT HIGH TIDE AROUND
  3 PM. THE RIVER WILL THEN RECEDE AS THE TIDE GOES OUT AND SHOULD 
  DROP BELOW FLOOD ELEVATION AROUND 3:30 PM.  
  THE RIVER IS NOT EXPECTED TO REACH FLOOD ELEVATION AT HIGH TIDE 
  LATER TONIGHT. 
* IMPACT...AT 5.0 FEET...MINOR FLOODING OF LOWLANDS...BOAT DOCKS... 
  BOAT LAUNCHES...AND PARKING AREAS IS POSSIBLE.

&& 
 
                  FLD   OBSERVED              FORECAST
                                      2 PM  3 PM  2 AM  8 AM  2 PM
LOCATION        STG   STG  DAY  TIME   FRI   FRI   SAT   SAT   SAT

HUDSON RIVER
  POUGHKEEPSIE  5.0    4.8 FRI 02 PM   4.9   5.2   3.3   0.0   3.5

$$
1 follow-up statement
835 
WGUS81 KALY 302136
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
536 PM EDT FRI SEP 30 2011

NYC027-111-302206-
/O.CAN.KALY.FL.W.0170.000000T0000Z-111001T0132Z/
/POUN6.1.ER.110930T1811Z.110930T1915Z.110930T2003Z.NR/
536 PM EDT FRI SEP 30 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE HUDSON RIVER AT POUGHKEEPSIE.
* AT  4 PM FRIDAY THE STAGE WAS 4.5 FEET. 
* FLOOD STAGE IS 5.0 FEET. 
* IMPACT...AT 5.0 FEET...MINOR FLOODING OF LOWLANDS...BOAT DOCKS AND 
  BOAT LAUNCHES IS POSSIBLE.

&& 
 
                  FLD   OBSERVED              FORECAST
                                       8 PM  2 AM  8 AM  2 PM  8 PM
LOCATION         STG   STG  DAY TIME   FRI   SAT   SAT   SAT   SAT

HUDSON RIVER
  POUGHKEEPSIE  5.0    4.5 FRI 05 PM   0.4   3.3   0.0   3.5   2.4

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Sep 30, 1:30 PM EDT, 25 minutes earlier.

Area forecast discussion, Sep 30, 1:30 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
130 PM EDT FRI SEP 30 2011

.SYNOPSIS...
AN UPPER LEVEL LOW PRESSURE SYSTEM OVER THE GREAT LAKES WILL
GRADUALLY MIGRATE EAST INTO THE REGION OVER THE NEXT COUPLE OF
DAYS. SURFACE LOW PRESSURE WILL DEVELOP NEAR NEW YORK CITY BY
SATURDAY MORNING...AND SLOWLY MOVE NORTH INTO EAST CENTRAL NEW
YORK LATE SATURDAY INTO SUNDAY. IT WILL RESULT IN COOL AND WET
WEATHER FOR MUCH OF THE WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 130 PM...A RATHER TRANQUIL EARLY AFTERNOON ACROSS THE CWFA
WITH A MIXTURE OF CLOUDS AND SUN AS TEMPERATURES SHOULD MAX OUT PER
THE GOING FORECAST VALUES.  A RATHER STRONG UPPER JET WILL BECOME
FURTHER DISPLACED TO OUR WEST AND NORTH WHICH PLACES AN INCREASED
LIFT OVER THE REGION LATER THIS AFTERNOON.  THIS SHOULD INCREASE THE
CLOUD COVER AND PERHAPS AN ISOLATED SHOWER.  SO MAIN UPDATE WAS TO
REFRESH HOURLY VALUES AND SLOW DOWN TIMING OF POPS/WX.

AS OF 10AM...AN AREA OF PARTLY TO MOSTLY SUNNY SKIES WAS OVER THE
WESTERN MOHAWK VALLEY AND EASTERN FINGER LAKES REGION AND MOVING
EASTWARD TOWARD THE HUDSON VALLEY WHILE THE AREA OF CLOUDINESS
THAT COVERED MUCH OF THE REGION WAS MOVING EAST INTO NEW ENGLAND.
THERE WAS ANOTHER AREA OF CLOUDINESS ASSOCIATED WITH THE UPPER
TROF AND CUTOFF LOW FROM MICHIGAN AND OHIO EASTWARD INTO WESTERN
NEW YORK WHICH WILL MOVE INTO THE REGION LATER TODAY. HAVE ADJUSTED
TEMPERATURE...DEWPOINT...AND SKY GRIDS TO LATEST OBS AND TRENDS.

PREVIOUS NEAR TERM DISCUSSIONS...
AS OF 650 AM...JUST SOME MINOR CHANGES FOR THIS MORNING MAINLY TO
INCREASE CLOUD COVER FOR NARROW BAND OF LOW STRATUS CLOUDS OVER
THE HUDSON VALLEY MAINLY FROM ALBANY NORTHWARD. THE STRATUS
SHOULD DISSIPATE LATER THIS MORNING AS A S-SW WIND DEVELOPS.
OTHERWISE CURRENT FORECAST IN GOOD SHAPE WITH MAJORITY OF CLOUDS
TO THE NORTH AND WEST OF THE CAPITAL REGION THIS MORNING. ANY
SHOWER ACTIVITY WILL BE ISOLATED.

AS OF 400 AM...SURFACE RIDGE AXIS OVER THE AREA EARLY THIS MORNING
FINALLY BRINGING SOME DRY WEATHER AND BREAKS IN THE CLOUDS FROM THE
CAPITAL REGION SOUTHWARD EXCEPT FOR SOME LOW STRATUS NEAR THE HUDSON
RIVER. HOWEVER...THIS BRIEF PERIOD OF TRANQUIL WEATHER WILL BE
SHORT-LIVED AS THE NEXT STRONG UPPER LEVEL CLOSED LOW IS ALREADY
BARRELING SOUTHEASTWARD ACROSS THE GREAT LAKES. A SHORT WAVE WELL
OUT AHEAD OF THE MAIN CORE OF THE UPPER LOW MAY BRING A FEW SHOWERS
TO AREAS MAINLY WEST OF ALBANY TODAY. CLOUDS WILL INCREASE FROM THE
WEST BUT MAY NOT BE OVERLY PREVALENT FROM THE CAPITAL REGION
SOUTHWARD IN THE VALLEY DUE TO A SOUTHWEST DOWNSLOPE COMPONENT THAT
WILL BE DEVELOPING. TRICKY CALL ON MOSTLY CLOUDY VS PARTLY SUNNY FOR
TODAY. CLOUDS SHOULD BE MOST PREVALENT OVER THE HIGHER
TERRAIN...ALTHOUGH SOME PERIODS OF MOSTLY CLOUDY SKIES MAY OCCUR IN
THE VALLEYS TOO. TEMPS SHOULD WARM INTO THE LOWER 70S FOR MOST
VALLEY LOCATIONS AROUND THE CAPITAL REGION AND POINTS EAST.

TONIGHT THE AFOREMENTIONED UPPER LOW IS FORECAST TO CUT-OFF FROM THE
MAIN FLOW ACROSS THE CENTRAL APPALACHIANS. THIS VIGOROUS SYSTEM WILL
INDUCE CYCLOGENESIS NEAR THE NEW YORK CITY AREA BY EARLY SATURDAY
MORNING. ISENTROPIC LIFT ON THE 295K SURFACE WILL START TO INCREASE
FROM THE HUDSON VALLEY EASTWARD AFTER MIDNIGHT INTO EARLY SATURDAY
MORNING. AS A RESULT...RAIN WILL LIKELY DEVELOP IN THIS AREA BUT
SHOULD BE MAINLY LIGHT THROUGH AROUND SUNRISE. AN EASTERLY FETCH OFF
THE ATLANTIC WILL BEGIN...WHICH WILL SET THE STAGE FOR A RAINY
SATURDAY.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY/...
AS OF 400 AM...FAIRLY GOOD AGREEMENT IN MODEL GUIDANCE SHOWING THE
UPPER LEVEL LOW AND SURFACE LOW SHOULD GRADUALLY LIFTING NORTHWARD
INTO EAST CENTRAL NY THROUGH THE DAY SATURDAY. ISENTROPIC LIFT ON
THE 295K SURFACE WILL BE STRONG...WITH A FETCH OF MOISTURE OFF THE
ATLANTIC PRODUCING PERIODS OF MODERATE RAINFALL ACROSS THE REGION.
EVEN AN AREA OF MID LEVEL FRONTOGENESIS COULD DEVELOP ON THE
NORTHWEST PERIPHERY OF THE LOW. RAINFALL AMOUNTS MAY BE FAIRLY
UNIFORM...ALTHOUGH SOME LOCAL TERRAIN ENHANCEMENTS WILL POSSIBLE
ALONG EAST FACING SLOPES. GENERALLY EXPECTING AROUND 0.75 TO 1.50
INCHES OF RAINFALL AT THIS TIME. THESE RAINFALL TOTALS INCLUDE THE
EXPECTATION THAT THE LOW WILL SLIGHTLY RETROGRADE TO THE NORTH AND
WEST SATURDAY NIGHT AND BECOME VERTICALLY STACKED WHICH WOULD
SIGNIFY AN END TO THE STEADY RAIN IN OUR AREA...WITH JUST SCATTERED
SHOWERS REMAINING. HOWEVER...IF THE LOW DOES NOT TRACK AS EXPECTED
THERE COULD BE HEAVIER RAINFALL THAT DOES OCCUR. BASED ON CURRENT
EXPECTED QPF FLOODING IS NOT ANTICIPATED...BUT HIGHER RAINFALL
AMOUNTS WOULD CAUSE PROBLEMS. WILL MENTION THREAT IN HWO DUE TO
ALREADY ELEVATED RIVER LEVELS.

TEMP FORECAST SOMEWHAT DIFFICULT FOR SATURDAY...AS THE CLOUDY AND
RAINY CONDITIONS WOULD LIKELY YIELD COOL TEMPS HOWEVER AREAS SOUTH
AND EAST OF THE CAPITAL REGION COULD EXPERIENCE A SURGE OF WARMER
AIR LATE IN THE DAY AS THE STEADY RAINFALL ENDS AND A SOUTHERLY FLOW
DEVELOPS AS THE LOW RETROGRADES WESTWARD. WILL MENTION LOWER TO MID
60S FOR HIGHS MAINLY FROM THE MID HUDSON VALLEY EASTWARD TO WESTERN
NEW ENGLAND. AREAS TO THE WEST SHOULD REMAIN IN THE 50S ON SATURDAY.
DAMP AND MOSTLY CLOUDY CONDITIONS WILL PERSIST INTO SATURDAY NIGHT.
MIN TEMPS GENERALLY IN THE MID TO UPPER 40S.

GUIDANCE SUGGESTING THE VERTICALLY STACKED CUT-OFF LOW MAY THEN LOOP
AROUND AND HEAD BACK TO THE SOUTH-SOUTHEAST ON SUNDAY. THIS WOULD
RESULT IN CONTINUED CLOUDY COOL AND DAMP CONDITIONS WITH MAINLY
SCATTERED SHOWERS ACROSS THE REGION. TEMPS SHOULD STRUGGLE TO GET
OUT OF THE MID TO UPPER 50S ACROSS THE AREA AS THE CUT-OFF LOW
SHIFTS SOUTH BRINGING A COLDER CORE OF AIR ALOFT TO THE REGION.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
EXCEPT FOR THE 00Z ECMWF (WHICH NOW KEEPS THE UPPER LOW CLOSE ENOUGH
TO THE ALY COUNTY WARNING AREA FOR 10 DAYS OF POSSIBLE PCPN)...MOST
MODELS EXIT THE UPPER LOW TO OUR EAST BY MONDAY OR MONDAY
NIGHT...WITH A LARGE SURFACE AND UPPER LEVEL RIDGE KEEPING THE
WEATHER DRY AND CLEAR TO PARTLY CLOUDY FROM TUESDAY THROUGH
THURSDAY.

POPS WILL ONLY BE IN THE CHANCE RANGE FOR SUNDAY NIGHT ACROSS THE
REGION...THEN LOWERING TO LOW CHANCE OVER THE NORTHEAST THIRD OF THE
FORECAST AREA ON MONDAY...AND SLIGHT CHANCE ELSEWHERE. THE DRYING
CONTINUES MONDAY NIGHT WITH SLIGHT CHANCE POPS FOR THE NORTHEAST
TWO-THIRDS OF THE FORECAST AREA...AND DRY OVER THE SOUTHWEST.
FINALLY DRY FOR TUESDAY IN ALL AREAS...AND THE DRY WEATHER WILL
CONTINUE THROUGH THURSDAY.

LOWS WILL BE IN THE UPPER 30S TO MID 40S SUNDAY NIGHT AND IT NO
LONGER APPEARS COLD ENOUGH TO SUPPORT SNOW IN ANY PART OF THE
FORECAST AREA. HIGHS MONDAY IN THE MID 50S TO LOWER 60S. LOWS MONDAY
NIGHT IN THE UPPER 30S TO MID 40S ONCE AGAIN. HIGHS TUESDAY IN THE
UPPER 50S AND 60S. THE COLDEST NIGHT WILL BE TUESDAY NIGHT WITH LOWS
IN THE 30S AND LOWER 40S. HIGHS WEDNESDAY IN THE UPPER 50S TO MID
60S. LOWS WEDNESDAY NIGHT IN THE MID 30S TO MID 40S...AND HIGHS
THURSDAY IN THE 60S.

&&

.AVIATION /14Z FRIDAY THROUGH TUESDAY/...
AS OF 700 AM...LEFTOVER IFR STRATUS AT KGFL/KALB UNTIL AROUND
14Z...AND LEFTOVER MVFR/IFR FOG AT KPOU UNTIL AROUND 13Z.
OTHERWISE...EXPECT VFR CONDITIONS FOR THE REST OF THE TAF PERIOD
WITH A MAINLY BKN MID LEVEL CLOUD DECK. SURFACE WINDS WILL BE SOUTH
TO SOUTHWEST AT 8 TO 10 KTS...WITH GUSTS TO AROUND 15 KTS. LATE THIS
AND EVE...SURFACE WINDS WILL BECOME LIGHT...AND THE CLOUD DECK WILL
BECOME OVERCAST AND BEGIN TO LOWER. TOWARD SUNRISE SATURDAY
CONDITIONS WILL LOWER TO MVFR AT KPOU AS RAIN SPREADS NORTHWARD.

OUTLOOK...
SAT...MAINLY MVFR. -RA LIKELY.
SUN...MAINLY VFR. CHC -SHRA.
MON-TUE...MAINLY VFR...NO SIG WX.

&&

.FIRE WEATHER...
AN UPPER LEVEL LOW PRESSURE SYSTEM OVER THE GREAT LAKES WILL
GRADUALLY BUILD INTO THE NORTHEAST AND MID ATLANTIC REGION OVER THE
NEXT COUPLE DAYS. SURFACE LOW PRESSURE WILL DEVELOP NEAR NEW YORK
CITY BY SATURDAY MORNING...AND WILL SLOWLY LIFT NORTHWARD INTO EAST
CENTRAL NEW YORK LATE SATURDAY INTO SUNDAY...BRINGING COOL AND WET
WEATHER THROUGH MUCH OF THE WEEKEND.

MINIMUM RELATIVE HUMIDITY VALUES WILL BE AROUND 45 TO 55 PERCENT
THIS AFTERNOON...THEN RISE TO MAXIMUM VALUES OF BETWEEN 85 AND 100
PERCENT TONIGHT. MINIMUM RH VALUES SATURDAY AFTERNOON WILL ONLY BE
65 TO 85 PERCENT.

WINDS TODAY WILL BE SOUTH-SOUTHWEST INCREASING TO AROUND 10 TO 15
MPH WITH SOME GUSTS OF 20 TO 25 MPH. WINDS WILL GRADUALLY SHIFT TO
THE NORTHWEST TONIGHT AROUND 5 MPH. WINDS WILL BECOME NORTH AROUND
10 MPH ON SATURDAY.

&&

.HYDROLOGY...
ONLY RIVER ABOVE FLOOD STAGE IS THE ESOPUS CREEK AT MOUNT MARION.
IT CRESTED EARLIER THIS MORNING BUT IS NOT EXPECTED TO DROP BELOW
FLOOD STAGE UNTIL THIS EVENING. THE MOHAWK RIVER WAS CRESTING AT
COHOES WHILE THE HUDSON WAS STILL RISING FROM SCHUYLERVILLE SOUTH
TO THE TROY DAM. THE HUDSON WILL CREST AROUND NOONTIME. THE
HOUSATONIC WAS CLOSE TO FLOOD STAGE AT GAYLORDSVILLE BUT SHOULD
STOP SHORT. IT WAS ALSO VERY CLOSE TO FLOOD BELOW THE STEVENSON
DAM BUT WAS NEARLY STEADY.

A FEW SHOWERS MAY OCCUR TO THE NORTH AND WEST OF THE CAPITAL REGION
BUT OTHERWISE THE WEATHER TODAY SHOULD BE DRY. HOWEVER A SURFACE
LOW IS EXPECTED TO FORM NEAR NEW YORK CITY AND SLOWLY MOVE NORTH
INTO THE REGION SATURDAY INTO SUNDAY. THIS IS LIKELY TO BRING
MORE RAIN...WITH AMOUNTS OF 0.75 TO 1.50...TO THE REGION...WHICH
WILL CAUSE RIVERS TO RISE AGAIN. WITH RIVER FLOWS ALREADY HIGH
AND THE GROUND WET...THERE IS A POSSIBILITY SOME RIVERS COULD
REACH FLOOD STARTING LATE SATURDAY AFTERNOON OR EVENING. THIS
STORM WILL NEED TO BE CLOSELY MONITORED. AS OF THIS TIME...WE
ARE EXPECTING RIVERS TO MOSTLY REMAIN WITHIN THEIR BANKS...
BUT IF HEAVIER RAINFALL OCCURS FLOODING WILL BE POSSIBLE.

SCATTERED SHOWERS ARE EXPECTED SUNDAY INTO MONDAY...WITH DRYING
CONDITIONS POSSIBLE TOWARDS THE MIDDLE OF NEXT WEEK.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING
OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE
VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON
OUR WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...RCK
NEAR TERM...BGM/RCK/JPV
SHORT TERM...JPV
LONG TERM...GJM
AVIATION...GJM
FIRE WEATHER...JPV
HYDROLOGY...RCK

WWW.WEATHER.GOV/ALBANY
Hazardous weather outlook, Sep 30, 4:38 AM EDT, 9 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
438 AM EDT FRI SEP 30 2011

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-011100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
438 AM EDT FRI SEP 30 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A MODERATE RAINFALL IS LIKELY TO OCCUR FROM EARLY SATURDAY
MORNING THROUGH SATURDAY EVENING...AS A LOW PRESSURE SYSTEM
DEVELOPS NEAR NEW YORK CITY AND TRACKS NORTHWARD. AT THIS TIME
GENERALLY ONE TO ONE AND A HALF INCHES OF RAIN IS EXPECTED ACROSS
THE AREA. HOWEVER...IF THE LOW MOVES SLOWER THAN ANTICIPATED
HEAVIER RAINFALL AMOUNTS COULD OCCUR WHICH WOULD RAISE THE
POTENTIAL FOR FLOODING. SHOULD THE THREAT FOR HEAVIER RAINFALL
AND FLOODING INCREASE...A FLOOD WATCH WOULD BE ISSUED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 29, 10:03 PM EDTRiver Flood WarningALYUlster6 hr

Nearby

River Flood Warnings in New York, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.